# SDR AT0000246

- Difficulty date: May 9, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 9911535501
- Condition: Lightning Strike
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE BLENDED BEYOND LIMITS AT RIGHT HAND WINDOW PANEL, BS 775 - 813.  FABRICATED, DRILLED AND INSTALLED REPAIR DOUBLER IAW REO L00173.
